# SDR P5CA2021102000400

- Difficulty date: October 19, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FIRE HANDLE LIGHT FLICKERS AND MAKES CLICKING NOISE WITH NO FIRE WARNING HORN.( FOUND DAMAGED WIRE IN APU COMPARTMENT. APU FIRE DETECTION DEFERRED PER DDG 26-15-01-01B, MDDR 155418.  /  LP 1488596 - FOUND WIRE DAMAGE AT APU COMPT INSIDE WIRE # W720-452-18R AND N720-451-18R. THEN REPLACED DAMAGED WIRE PER WDM 26-15-11 AND APU FIRE WARN TEST NORMAL PER AMM 26-15-00 MDDR # 155418 CLOSED.  /    )
